# SDR QXEA0003020

- Difficulty date: October 23, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 30,964 hours, 37,945 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- REPAIR DOUBLER AT FRAME 32-2 AND EDGE OF RIGHT HAND VERTICAL STABILIZER SPAR IS CRACKED AND CRACK IN CASTELLATION HAS PROGRESSED PAST STOP DRILL.  REPAIRED IAW FOKKER SRM 51-11-4, 51-10-4 AND 51-31-01.
